# SDR SWAA2022032937806

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A651614
- Part serial: 000950
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / DOOR REPAIRED ON RO NO 0520055-FJR. REMOVED ACCESS PANELS 841FZ; 841BZ; 841DZ IAW AMM 52-41-00-000-801. REMOVED AND SERVICE DOOR LINER PER AMM 52-41-31-000-802. INSTALLED PANELS 841FZ; 841BZ; AND 841DZ PER SRM 51-40-02-0G-0. INSTALLED FWD SERVICE DOOR LINER PER AMM 52-41-31-400-802. (POS: SF; TAG NO.: 614902; P/N OFF: 141A6516-14; S/N OFF: 000950: P/N ON: 1416516-14M; S/N ON: 000950)
